# SDR ASAA2023080644448

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,310 hours, 15,442 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT LEFT MAIN FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. GROUNDED - YES. VERIFIED AFT LEFT MAIN FUEL PUMP C/B CLOSED. OPERATED PUMP AFTER RE-FUEL NO DEFECTS NOTED PUMP OPS NORMAL REF FIM 28-22 TASK 803 ETOPS SIGNIFICANT SYSTEM GND VERIFICATION ACCOMPLISHED.
